# SDR ASAA2023092245276

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,263 hours, 660 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 IDG DRIVE LIGHT NOT ILLUMINATED WITH ENGINE NOT RUNNING WORKS WITH LIGHT TEST. GROUNDED - YES. ON DEFERRAL.
